MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Abdominal Pain (1685); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Fibrosis (3167); Back pain (4895)
Date of Event 09/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, on (b)(6) 2022 the patient underwent a hernia repair procedure and was implanted with a 3dmax light mesh.It was reported that since the procedure the patient has been experiencing significant tolerance/allergy issues, including fibrosis and a reaction in the operated area.
 
Additional Manufacturer Narrative
As reported, the patient has tolerance/allergy problems, including fibrosis and a reaction in the operative area post implant of a 3dmax light mesh.No conclusions can be made.The degree to which the 3dmax light mesh implant used to treat the patient, may be causing, or contributing to the ongoing symptoms is unknown.Based on the information provided it is unclear what is causing the reported allergic reaction and fibrosis.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 1,344.Allergic reaction is listed as a possible complication in the adverse reactions section of the instructions-for-use, provided with the device.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, on (b)(6) 2022 the patient underwent a hernia repair procedure and was implanted with a 3dmax light mesh.It was reported that since the procedure the patient has been experiencing significant tolerance/allergy issues, including fibrosis and a reaction in the operated area.Addendum: as reported, the patient did not go under any medication or treatment, and the doctor is considering starting a desensitization treatment.Reportedly, since the procedure the patient has been experiencing inflammatory symptoms, fibrosis and chronic abdominal/back pain.
 
Additional Manufacturer Narrative
As reported, the patient has tolerance/allergy problems, including fibrosis and a reaction in the operative area post implant of a 3dmax light mesh.No conclusions can be made.The degree to which the 3dmax light mesh implant used to treat the patient, may be causing, or contributing to the ongoing symptoms is unknown.Based on the information provided it is unclear what is causing the reported allergic reaction and fibrosis.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 1,344.Allergic reaction is listed as a possible complication in the adverse reactions section of the instructions-for-use, provided with the device.Addendum: this is an addendum to the initial mdr submitted to document the additional information provided.Based on the addition information, since the implantation of 3dmax light mesh the patient has been experiencing inflammatory symptoms, fibrosis and chronic abdominal/back pain.Based on the additional information received, no conclusions can be made as to the degree to which the implant may have caused or contributed to the patient's postoperative complications.The adverse reaction section of the instructions-for-use, supplied with the device identifies allergic reaction, pain and inflammation as possible complications.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23616299
Report Number1213643-2025-01111
Device Sequence Number8968637
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(17)270328(10)HUGR1551
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0117311
Device Lot NumberHUGR1551
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer03/10/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR
Patient SexMale